# SDR GAIA00656

- Difficulty date: October 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CEHCK FOUND: FS460 FRAME DENTED BETWEEN STRINGERS 17R & 16RCORRECTIVE ACTION: FABRICATED BEW FRAME DOUBLER AT BS460 BETWEEN STR 16 & 17 & HAD NDT CHECK STOP DRILLED HOLES AT END OF CRACK, INSTALLED IAW B727 SRM 51-40-3 NDT 6-51-00-00
